# SDR MALA100121

- Difficulty date: August 17, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 6,848 hours, 4,616 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP IN FWD GALLEY CAME LOOSE.  INSTALLED NEW EMERGENCY LIGHT STRIP IN FWD GALLEY.
